Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the degree spectrum of a π01 class

Kent, Thomas and Lewis-Pye, Andrew (2010) On the degree spectrum of a π01 class. Transactions of the American Mathematical Society, 362 (10). pp. 5283-5319. ISSN 0002-9947

Full text not available from this repository.
Identification Number: 10.1090/S0002-9947-10-05037-3
Item Type: Article
Official URL: http://www.ams.org/publications/journals/journalsf...
Additional Information: © 2010 American Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:47
Last Modified: 20 Jan 2020 04:15
URI: http://eprints.lse.ac.uk/id/eprint/51451

Actions (login required)

View Item View Item